Solmux® Advance with Zinc is a mucolytic and mineral combination used to provide effective relief from cough with phlegm while boosting your immunity:
One (1) caplet of Solmux® Advance is taken every 6-8 hours, or as recommended by your doctor.
Solmux® contains 500mg of Carbocisteine which is used to treat cough with phlegm. It is scientifically proven to remove phlegm and bacteria that causes cough. It works by helping: a) melt sticky phlegm, b) expel phlegm with bacteria, c) stop excess production of phlegm.
Solmux® Advance contains 500mg of Carbocisteine and 5mg of Zinc. It is also used to treat cough with phlegm but also supplements the body with Zinc to help boost immunity which may be compromised when suffering from a respiratory infection.
Solmux® Advance is best taken after meals.
You should consult your doctor for further evaluation and for the proper management of your condition.
Like any other medicine, it is always best to ask your doctor in cases where Solmux® Advance is to be taken with other medications. Based on studies, there are no known harmful effects when it comes to this specific situation.
Generally, the use of Solmux® Advance should not exceed one week unless otherwise directed by your doctor.
Consult your doctor if you have taken more than the recommended dose.
Solmux® Advance overdose is usually associated with stomach or intestinal discomfort. Consult your doctor immediately.
Solmux® Advance may cause unwanted side effects such as nausea, discomfort, and skin rashes, but for more than 30 years of existence, there have been very minimal reports on adverse events associated with the medication.
It is best to seek the advice of your doctor in relation to medication needed for your cough. Likewise, in any other cough medicine, the safe use of Carbocisteine (the generic name of Solmux® Advance) by pregnant or breastfeeding women has not yet been established.
It is best to consult your doctor to determine what type of cough you have and the best medication for it. If your cough doesn't have phlegm, then it could either be dry or allergic cough which may require a different medication.
PHP 13.00 SRP
In leading drugstores, nationwide.
Solmux® Advance contains 5mg of Zinc. Rare occurrences of acute Zinc poisoning have been reported. The toxicity signs observed after ingestion of high zinc doses (4 to 8 grams) include nausea, vomiting, fever, metallic taste, and lethargy (sleepiness).
Best to consult your doctor.